# SDR ASAA2017060921018

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 5,428 hours, 1,767 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Insulation
- Part number: 332A239012
- Condition: Torn
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI ICE DUCT INSULATION TORN & DAMAGED AT THE 12 O`CLOCK STRUT AREA ON FAN FRAME.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE ANTI-ICE DUCT, OPS CHECKED OK IAW MM 71-00-02.
